# SDR FDEA201706051569

- Difficulty date: June 5, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 79,469 hours, 18,924 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Empty
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR BOTTLE FOUND BLOWN.    RESET AND REPLENISHED L1 DOOR BOTTLE IAW AMM  12-25-04-3. ACFT OK FOR SERVICE.
